# SDR DHL9880404C

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT MAIN LANDING GEAR WHEEL WELL FWD BULKHEAD PULLEY BRACKET CRACKED.  REMOVED CRACKED BRACKET, FABRICATED NEW BRACKET PER SRM 51-1-4, 6 X 5.  N/R 0087
